# SDR NACA2023092100002

- Difficulty date: September 21, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767323
- Aircraft serial: 30565
- Aircraft time: 76,716 hours, 17,775 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL SYSTEM NEEDS SERVICING. DEFERRED PER MEL 49-04-01B CAT D, VISUALLY CHECK OIL LEVEL AT SIGHT GLASS
